advertisement
Question
Posted by: cat | 2009-03-20

family planning injection

Hi

I was on the 3 month injection for about 2 years. i left it last year november cause i was gaining alot of weight. Now that i left it i started gaining even more weight and i am not getting normal periods. is there anything i can do about it. also i have been discharge whit substances and it is itchy.

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The only thing you can do about the weight gain is diet and exercise. Irregular periods can be normal after stopping the injection. The itchy discharge sounds liek thrush. Try Canesten pessaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement